Doxasocin (I hate it)

Posted , 5 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

I've had headaches every morning since starting on the doxasocin, and I can't say its brought my blood pressure down that much. The headaches feel like sinusutis, and I take sinutabs which help, although I'm not supposed to take decongestants. I frequently suffer from nausea as well as the headaches. I'm on Fluorobenthiazide (whatever) Amlodipine, Irbesartan and metroprolol. Never felt any side effects until I started the Doxasocin. My GP thinks it's migraine. I think she's wrong. Back to another GP in 3 weeks.I can't work with these headaches all the time, and the boss is getting cross.

Anyone else felt like this

1 like, 9 replies

9 Replies

  • Posted

    I have been on doxazosin for over a year now, started on 4mg, along with 5mg amlodipine. I had been feeling more and more ill, with constant awful headaches, stuffy nose, a feeling as if my head was going to burst, feeling sick, and sometimes faint and shakey, not with it..just generally absolutely awful. What you are experiencing sounds similar to how I started. My doctor was reluctant to take me off doxazosin, saying I had sinus problems, and prescribing me a steroid nasal spray, although I knew this wasn't the case. I almost begged, and she asked me to stop them gradually, while monitoring my blood pressure.

    I am now down to 1mg, and the strange thing is that my blood pressure has actually [b:12232893f2][u:12232893f2]decreased [/u:12232893f2][/b:12232893f2]since lowering the dose. I still don't feel very well, however, and can't say for absolute certain that it's the doxazosin. I won't know that until I stop the 1mg and it's completely out of my system. I'm also wondering about the amlodipine; that has a bit of a bad press. It's a case of experimenting really, but only under your doctor's guidance (if you can get your doctor on your side). I've had some nasty reactions to bp meds in the past (lisinopril and olmetec) and am convinced the ones I am on are doing me no good whatsoever either. I had to change surgeries as my old doctor began to be nasty with me over the issue of side effects. It was too much effort on her part to find something which suited me. Well, I'm fed up of feeling like an old woman.

    If I were you I'd try to get off the doxazosin, safely, with your doctor's blessing, and if needs be try something else that might not cause you so many side effects. Good luck, I know how you must be feeling. I hope you manage to get things sorted.

    • Posted

      You may not get this because it's a year later, but get off the amlodipine. It is poison to most people's systems and there are much better alternatives. Ask your doctor to try guanfacine - I also have resistive hypertension and this is about the only medication which actually works. As for doxazosin, I would stay in the low dose range for awhile and see if you can get used to it. Every blood pressure medication is horrible until your body afjusts. Doxazosin takes over a couple of months, but it has other benefits which are worth it if you can tolerate it.

      Google all your medications and read the government and university studies to learn the real deal. Doctors often don't do this and prescribe for symptoms only based on what they were taught in school. New medications get overlooked, and older effextive ones arent uzed properly. Inztad of metoprolol you should be on the newer nebivolol - much better for you and far fewer side effects. I also question why they are giving you mefoorolol and doxazozin as a woman. The main benefit of doxazosin other than bp is for the prostate. You should instead be on carvedilol, which is a new alpha and beta blocker combined. Those medications you said you are taking are not good together - someone doesn't know how to prescribe medications which work together instead of against each other. For instance you should start with a low-dose diuretic such as infapamide and build a regimen from there based on your body type and needs. It doesn't sound like anyone has done that.

  • Posted

    I tto now take Doxazosin with Ramapril and calcium inhibitor . My BP is now ok exept in the morning when I generally feel stressed, however, it seems to settle. Unfortunately I always feel exhausted and sleepy which doesnt help when you want to go to the gym or lead a normal life. I also feel depressed which I am convinced is this medication
  • Posted

    only started 2weeks ago on 1mg doxazosin aswell as four other BP tabs I feel so tired and depressed god help me if my doc ups the dose
  • Posted

    I have been on Doxazosin for 5 months, I started on 4mg and now i'm on 8mg, ever since I started this medication I have had a headache daily which in the beginning resulted in a migraine several times a week which meant taking time off work.

    The result of this is that the doctor prescribed 40mg Amytriptaline nightly for the migraines and now thinks the cause of the headaches is sleep apnea, he will not have it that its the doxazosin, he just says its good for the prostate in men over 50 so stay on it.

    I'm now looking for a new doctor for a second opinion.

  • Posted

    Hi.

    I couldn't tolerate it either. Headache and dizziness. Now on losartan 100mg and 2 1/2mg indapamide. BP now 116/82 from 175/105. No side effects. Losartan taken evening and indapamide morning.

    • Posted

      Indapamide probably works better than any medication I've ever taken for blood pressure. Watch your potassium, though, and watch yourself for cognitive decline after a month or so on it. I ended up cutting mine to 1.25 mg and still kept the lowered bp it gave.

      My recommendation on the Losartan is to have your doxtor change that to it's big brother Telmisartan. If you look at the university studies you'll see why - it is muxh more effective and has many more benefits than just bp lowering effects.

  • Posted

    I have been on doxazosin for about 3 weeks now and I have found the same as you. The effects you describe are dose-sensitive, for me they are there at 4 mg and go away with 3 mg. Surprisingly, they go away when you add low-dose indapamide at 1.25 mg, and the combination does well to control both systolic and diastolic bp.

    A warning - I see you take amlodipine. There is no worse drug on the market for bp, it also has every one of the side effects you mention and then some. For me it was poison - it disturbed the calcium balance in my body and caused bone and joint inflammation which had me almost unable to walk. This went away when I quit the amlodipine. Please for your own sake google the university studies on amlodipine and see the things about it the doctors don't tell you. It is an extremely dangerous bp solution with long term and lastinf bad effects.

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

www.adulttorrent.org

私たちの会社 adulttorrent.org

У нашей организации важный блог со статьями про аванафил цена украина https://cialis-viagra.com.ua/avana/ newnav-down - qqmovies.info newnav-up - qqmovies.info